MathSciNet Relay Station
MathSciNet bibliographic data
MR1876223 13G05 (13C13)
Olberding, Bruce Stability, duality, 2-generated ideals and a canonical decomposition of modules. Rend. Sem. Mat. Univ. Padova 106 (2001), 261–290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement